# SDR IXXA20160412013

- Difficulty date: April 3, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,601 hours, 19,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 141N61191
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 PAX & CREW DOOR HARD TO CLOSE.  DETAILED VISUAL INSPECTION, NOTED NO FAULTS ATTRIBUTING TO REPORTED DIFFICULTY.  LUBRICATED R4 DOOR LATCH CRANK ROLLERS MECHANISM IAW AMM 12-21-18.  OPERATIONAL CHECK VERIFIED INTEGRITY OF R4 DOOR.  ACFT RELEASED TO SERVICE.
